Not even and my smaller cc implant is now looking huge! What should I do
Implant Sizes Are 440 Left, 430 Right High Profile Saline, Is Something Wrong?
Doctor Answers (5)
Asymmetry several months after breast augmentation may be capsular contraction
Thank you for your question and photographs. Soon after your breast augmentation your breasts looked symmetrical, however now the left implant looks smaller and higher. This may be a capsular contraction. I urge you to see your plastic surgeon for an examination.
Unless you have a late seroma or hematoma things look good. I think you just need more time. When large implants are placed into smaller women there is more time required for settling
Other than the asymmetry I do not see anything wrong. It looks like to me that you have more asymmetry than just 10 cc between breasts. Probably best to go back to your plastic surgeon.
You might also like...
Is something wrong? Saline implants
It's hard to say from just photos, but there is an obvious discrepancy with your symmetry. Your left breast does look smaller than your right. 10cc's is a very small amount and shouldn't make a significant difference. You may have a slow leak in your left breast but can't really say without an exam. Best bet would be to go see your surgeon and go over options from there. ac
Thank you for submitting the photos although I must admit that it is always difficult to see the full issue with self made portraits. Your right side does appear slightly larger in the most recent pic. It would be very unlikely to be a blood collection. It also seems unlikely to think that your breast tissue itself has changed in 6 months. I have seen late seroma cavities develop in augmentation patients. A seroma is just a pocket of yellow fluid. It can make a breast appear bigger. It does typically require a surgery to fix as simple drainage usually doesn't work. An ultrasound (or sometimes just physical exam) will help your surgeon determine if there is extra fluid around your implant. Please go back and see your surgeon to find out of this is happening to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.